# SDR CA190717004

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 47201
- Condition: Out Of Rig
- Location: Wow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIR TURN BACK AFTER TAKEOFF NLG DOOR AMBER LIGHT AND WEIGHT ON WHEELS CAUTION LIGHT . NLG DOOR AND NLG WOW SENSOR RE-RIGGED (TC# 20190717004)
